Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

abilify

can anyone out there give me some info on this med .i'm just starting to take it.thanks so much.I'm on 10mg.
5 Responses
Avatar universal
I was wondering if you have heard of abilify? I've been taking 10mg for 2wks and i was just seeing if you heard any feedback on it .good/bad??
Avatar universal
Yea charlotte, I took Abilify with Pristiq. (On different meds now) The Abilify was added a few months after the Pristiq because even at 100Mgs the Pristiq was just not working good enough.

At the time Abilify was a very new drug so I was wanting to try it anyway. I don't want you to go only by my experience with Abilify, but it failed to help me much at all even at higher dosages. Then again you must also understand that I am VERY medication resistant and only the most powerful psychotropic drugs work for me.

Refarding side effects, I really didn't get any from Abilify, then again I have been a human lab rat for 20 years so I don't get side effects from too many meds.

Abilify is designed as an add on drug to an existing antidepressant that your already taking. Think of it as kind of a booster for your antidepressant. This is what is called Augmentation. Augmentation can be done with many different drugs for our condition. I use Lithium and Lamictal to augment my antidepressant which is a tri-cyclic.

Only bummer about Abilify is the cost. it can be very expensive. It works for a lot of people and may work for you also. Give the Abilify a good 6 weeks to work at full effect. Keep in touch and if you need me you can always PM me.
Avatar universal
Hensley258 my body is also tolerate to meds and thats not good. I"m also on Lamicatal but I don"t know if that helps any. It seems it takes alot of meds to work on me. I do say I give them time.it seems like you are striaght on your meds.I'm glad to hear it.Doesn"t it feel good to feel normal.I have a ways to go yet. I just need to get my meds fixed ,could be awhile. take care       charlotte885
Avatar universal
Question: Does your depression alone (not the meds) make you very sleepy and lathargic with no motivation?

Just asking because mine does and I found that a good Neurotenergic antidepressant worked much better for me. Maybe it would for you also.

Just an idea to think about.
Avatar universal
Yes, It seems like you are alot like me with my depression. Thank you for your advise. i will talk to my Doctor.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.